# SDR FDEA202012270261

- Difficulty date: December 27, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: Zone 200 R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR UPPER NR 1 BEAM CRACKED AT AFT STOP PIN, MRKD.  REMOVED AND REPLACE ADA0006-1 BEAM PER ADA3462.
